Panado Peppermint Paediatric Syrup 50ml contains Paracetamol which has analgesic and antipyretic actions. This assists with the relief of mild to moderate pain and fever in children.
Pain. Fever. Tartrazine free. Each 5 ml syrup contains: Paracetamol - 120mg. Preservatives: Methylparaben - 0,10% m/v. Ethanol - 10% v/v. Contains sugar: Glucose - 2,5g. Sucrose - 807mg. Adcock Ingram Limited. www.adcock.com. Customer care: 0860 ADCOCK/232625. www.painrelief.co.za.
Western Cape Branch: 138 Main road, Michaels Arcade, Somerset West, 7130 (Pick-up option available)